# SDR ASAA2015041511474

- Difficulty date: April 15, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,883 hours, 6,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750234
- Condition: Cracked
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT PIT FLOOR AREA , RIGHT TRANSITION PNL CRACKED . DOT ATTACH, BS 727J - BS 727J, BL RBL24 - BL RBL30, STR 25R - STR 26R. GROUNDED - YES. REMOVED CRACKED TRANSITION PANEL FROM AFT PIT RH STA 727E+10 TO 767,  FABRICATED NEW TRANSITION PANEL AND 2EA SPLICE IAW B737-800 SRM 53-00-53-2R ALODINED,PRIMED IAW SRM 51-20-01,TOPCOATED IAW AMM 512-21-10,INSTALLED  TRANSITION PANEL REPAIR IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5,CORROSION  SECTION ON TRANSITION PANEL FROM STA 727F TO 767 ACCOMPLISHED ON CUSTOMER  CARD NO. G4896432 REMOVED DOT .
